BibTeX record journals/endm/FranklK17

download as .bib file

@article{DBLP:journals/endm/FranklK17,
  author    = {Peter Frankl and
               Andrey Kupavskii},
  title     = {Families with no matchings of size s},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {61},
  pages     = {483--489},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.endm.2017.06.077},
  doi       = {10.1016/j.endm.2017.06.077},
  timestamp = {Wed, 23 Aug 2017 15:40:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/FranklK17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier